# SDR SWAA2025061280591

- Difficulty date: June 11, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 41,873 hours, 19,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS ASSOCIATED WITH BATTERY PACK (M01676) FAIL TEST<[01] REPLACED EMERGENCY BATTERY PACK (M1676); PERFORMED GOOD TEST PER AMM 33-51-06-960-805;[02] VERIFIED.
